Multi-bump patterns near a co-dimension 2 point

A. Doelman, V. Rottschäfer

Research output: Chapter in Book/Report/Conference proceedingConference contributionAcademicpeer-review

Original languageUndefined/Unknown
Title of host publicationProceedings `Asymptotics in Nonlinear Diffusive Systems'
Place of PublicationJapan
PublisherSendai
Pages43-54
Number of pages12
Publication statusPublished - 1998

Keywords

  • Wiskunde en Informatica (WIIN)
  • Mathematics
  • Wiskunde en computerwetenschappen
  • Landbouwwetenschappen
  • Wiskunde: algemeen

Cite this